# SDR DXTA200701904

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 8,825 hours, 5,608 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VERY STRONG ODOR IN CABIN, POSSIBLE PAC OIL BURNING SMELL.  REMOVED AND CLEANED RT AND LT WATER SEPARATOR SOCKS IAW CESSNA AMM FOR MODEL 750 TASK # 12-10-01-160
